Advil ibuprofen, 200 mg, coated caplets 200 coated caplets

Advil ibuprofen, 200 mg, coated caplets 200 coated caplets

Advil ibuprofen, 200 mg, coated caplets 200 coated caplets

List Price: $14.55
Sale Price: $11.19

Description:

Product Description You can't always stop for pain. And pain never stops for you. It's time you advanced to Advil for fast pain relief. Doctors recommend Advil caplets, gel caplets and Advil tablets for headache, muscle aches, backache, and minor arthritis pain. Contains 200 mg ibuprofen pain reliever Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps Coated caplets help in comfortable swallowing Name brand quality Please read all label information on delivery
Tags: advil ibuprofen, advil coated, advil caplets, advil coated, advil caplets, ibuprofen coated, ibuprofen caplets, ibuprofen coated, ibuprofen caplets, coated caplets

Related Products:



Infolinks 2017